# SDR 05FDEA02032

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Part time: 12,695 hours, 6,847 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK SUPPORT BETWEEN F38.1 AND F38.2 AT STR 26 RT IS CRACKED.  REMOVED DAMAGED SUPPORT, FABBED AND RECEIVED NEW PART ON TRAVELER NR T5/534370 (REF SRM 53-14-15/SRM 51-26-10) AND INSTALLED NEW SUPPORT IAW SRM 51-40-21.
